# SDR P5CA9500594

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT AUXILIARY SPAR WEB AT WS 620 AT LOWER SIDE OF STIFFENER.  MANUFACTURED NEW PART PER BOEING SRM 57-20-02.
